14,698 Result(s)

within Quantitative Finance

Relevance Newest First Oldest First
previous Page of 735
and
  1. No Access

    Article

    Household risk aversion and portfolio choices

    In practice, stock investment is one of the most important decisions made by households. The primary goal of this paper is to explain family investment decisions under the assumptions of household member’s pre...

    Weiwei Zhang in Mathematics and Financial Economics (2017)

  2. No Access

    Article

    Drawdown: from practice to theory and back again

    Maximum drawdown, the largest cumulative loss from peak to trough, is one of the most widely used indicators of risk in the fund management industry, but one of the least developed in the context of measures o...

    Lisa R. Goldberg, Ola Mahmoud in Mathematics and Financial Economics (2017)

  3. Open Access This content is freely available online to anyone, anywhere at any time.

    Article

    Arbitrage without borrowing or short selling?

    We show that a trader, who starts with no initial wealth and is not allowed to borrow money or short sell assets, is theoretically able to attain positive wealth by continuous trading, provided that she has pe...

    Jani Lukkarinen, Mikko S. Pakkanen in Mathematics and Financial Economics (2017)

  4. No Access

    Article

    Option spanning beyond \(L_p\) -models

    The aim of this paper is to study the spanning power of options in a static financial market that allows non-integrable assets. Our findings extend and unify the results in Galvani (J Math Econ 45(1):73–79, 2009)...

    N. Gao, F. Xanthos in Mathematics and Financial Economics (2017)

  5. No Access

    Article

    Optimal investment in markets with over and under-reaction to information

    In this paper we introduce a jump-diffusion model of shot-noise type for stock prices, taking into account over and under-reaction of the market to incoming news. We work in a partial information setting, by s...

    Giorgia Callegaro, M’hamed Gaïgi, Simone Scotti in Mathematics and Financial Economics (2017)

  6. No Access

    Article

    The effect of market power on risk-sharing

    The paper studies an oligopolistic equilibrium model of financial agents who aim to share their random endowments. The risk-sharing securities and their prices are endogenously determined as the outcome of a s...

    Michail Anthropelos in Mathematics and Financial Economics (2017)

  7. Journal

    Mathematics and Financial Economics

    Mathematics and Financial Economics

    Volume 1 / 2007 - Volume 11 / 2017

  8. Journal

    Annals of Finance

    Annals of Finance

    Volume 1 / 2005 - Volume 13 / 2017

  9. No Access

    Article

    The determinants of MFIs’ social and financial performances in sub-Saharan Africa: has mission drift occurred?

    This paper studies the determinants of microfinance institutions’ (MFIs) financial performance (FP: self-sustainability and profitability) and social performance (SP: depth of outreach), and examine the FP/SP ...

    Wassini Arrassen in Annals of Finance (2017)

  10. Journal

    Probability Theory and Related Fields

    Probability Theory and Related Fields

    Volume 1 / 1962 - Volume 167 / 2017

  11. No Access

    Article

    On the energy landscape of the mixed even p-spin model

    We investigate the energy landscape of the mixed even p-spin model with Ising spin configurations. We show that for any given energy level between zero and the maximal energy, with overwhelming probability there ...

    Wei-Kuo Chen, Madeline Handschy, Gilad Lerman in Probability Theory and Related Fields (2017)

  12. No Access

    Article

    Covariate selection from telematics car driving data

    Car insurance companies have started to collect high-frequency GPS location data of their car drivers. This data provides detailed information about the driving habits and driving styles of individual car driv...

    Mario V. Wüthrich in European Actuarial Journal (2017)

  13. Journal

    European Actuarial Journal

    European Actuarial Journal

    Volume 1 / 2011 - Volume 6 / 2016

  14. No Access

    Article

    From Hammersley’s lines to Hammersley’s trees

    We construct a stationary random tree, embedded in the upper half plane, with prescribed offspring distribution and whose vertices are the atoms of a unit Poisson point process. This process which we call Hammers...

    A.-L. Basdevant, L. Gerin, J.-B. Gouéré, A. Singh in Probability Theory and Related Fields (2017)

  15. Journal

    Finance and Stochastics

    Finance and Stochastics

    Volume 1 / 1996 - Volume 21 / 2017

  16. No Access

    Article

    Stochastic differential equations for models of non-relativistic matter interacting with quantized radiation fields

    We discuss Hilbert space-valued stochastic differential equations associated with the heat semi-groups of the standard model of non-relativistic quantum electrodynamics and of corresponding fiber Hamiltonians ...

    B. Güneysu, O. Matte, J. S. Møller in Probability Theory and Related Fields (2017)

  17. No Access

    Article

    Random-walk in Beta-distributed random environment

    We introduce an exactly-solvable model of random walk in random environment that we call the Beta RWRE. This is a random walk in $$\ma...

    Guillaume Barraquand, Ivan Corwin in Probability Theory and Related Fields (2017)

  18. No Access

    Article

    On the maximal displacement of subcritical branching random walks

    We study the maximal displacement of a one dimensional subcritical branching random walk initiated by a single particle at the origin. For each ...

    Eyal Neuman, Xinghua Zheng in Probability Theory and Related Fields (2017)

  19. No Access

    Article

    Recurrence and density decay for diffusion-limited annihilating systems

    We study an infinite system of moving particles, where each particle is of type A or B. Particles perform independent random walks at rates $$...

    M. Cabezas, L. T. Rolla, V. Sidoravicius in Probability Theory and Related Fields (2017)

  20. Open Access This content is freely available online to anyone, anywhere at any time.

    Article

    Uniformity of the late points of random walk on \({\mathbb {Z}}_{n}^{d}\) for \(d \ge 3\)

    Suppose that X is a simple random walk on \({\mathbb {Z}}_n^d\) ...

    Jason Miller, Perla Sousi in Probability Theory and Related Fields (2017)

previous Page of 735